# SDR CA091021004

- Difficulty date: October 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,301 hours
- Engine: Ge CF348E5A1
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 170166603001
- Condition: Burned
- Location: Fadec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B02N01CHECK INSPECTION OF RT ENGINE PYLON, MECHANICS DISCOVERED RH PYLON FADEC WIRING HARNESS BURNED IN THE AREA AFT OF THE ENGINE BLEED PRE-COOLER ASSY. FURTHER INVESTIGATION REVEALED PART OF GASKET P/N 170-166603-001, ITEM 30 IPC 36-11-08 FIG.01 MISSING BETWEEN ENGINE BLEED PRE-COOLER AND COOLER OUTLET DUCT P/N 170-14512-403. RH ENGINE PRE-COOLER DUCT GASKET FAILED CAUSING HOT BLEED AIR STREAM TO OVERHEAT AND BURN FADEC HARNESS. (TC# 20091021004)
